# SDR EE4Y20110002

- Difficulty date: January 5, 2011
- Submitted: January 5, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N591EL
- Make and model: Airbus A318-111
- Aircraft serial: 2333
- Aircraft time: 21,187 hours, 11 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 & NR 2,  ENGINE PYLON, PRECOOLER FAIRING SKIN WITH CRACKS (ID ACCESS PANEL NR 413DL & NR 423DL).  THE SKIN CRACKS REQUIRE A MAJOR REPAIR.
